# SDR CALA2024051701496

- Difficulty date: May 15, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N75410
- Make and model: Boeing 737924
- Aircraft serial: 30127
- Aircraft time: 62,840 hours, 25,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 111A700110
- Condition: Chafed
- Location: Bs 540 Rbl 42
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-57-3-0562) FUSELAGE WEB HAS A CHAFING CONDITION STA 540 RBL 42 O/B SIDE OF RT PACK BAY. REPAIRED FUSELAGE WEB STA. 540 RBL 42, O/B SIDE OF RH PACK BAY IAW ECRA 5714-01215.
